# SDR HEEA955781

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535105
- Condition: Damaged
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST INCOMPLETE AND DAMAGE TO LOWER RACE.
